MAUDE Adverse Event Report: CONAIR CORPORATION CONAIR; HEATING PAD

CONAIR CORPORATION CONAIR; HEATING PAD
Model Number HP01XF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 06/04/2019 - the consumer agreed to received a new product and did not return the device for evaluation.Therefore, an inspection will not take place.
 
Event or Problem Description
On (b)(6) 2019 - the consumer claims that the product was smoking.The consumer agreed to receive a replacement.

Brand Name
CONAIR
Common Device Name
HEATING PAD
Manufacturer (Section D)
CONAIR CORPORATION
1 cummings point rd
stamford 06902
MDR Report Key8666196
Report Number1222304-2019-00014
Device Sequence Number19397548
Product Code IRT
UDI-Device Identifier00074108355560
UDI-Public(01)00074108355560(10)47818DH11)184701
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model NumberHP01XF
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR